# SDR CALA2024073100331

- Difficulty date: July 27, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 101,970 hours, 18,486 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Blower
- Part number: 6068022
- Part serial: 5788
- Condition: Faulty
- Location: Lav Tank 1
- Part time: 782,635 hours, 718,587 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAV TANK 1 INDICATES 1/3 AFTER IT IS DUMPED REF LP 8731441, FWD BLOWER CREATING CONSTANT VACUUM AND UNABLE TO EMPTY LAV TANK. PULLED AND COLLARED CB Z1 ON PANEL 110 AND LAV TANK WAS EMPTIED. FURTHER T/S REQUIRED. REQUEST DEFERRAL REF MEL 3830T.  OK TO DEF FWD TANK BLOWER .LAVS INOP ON THE GROUND OK ABOVE 16K.. TANK IS EMPTY .AND RINSED INDICATION IS GOOD DEFER REF MEL 3830T UPDATED MATERIAL LIST UPDATED CORRECT PART NUMBER PERFORMED FAULT ISOLATION REFERENCE: 38-30 TASK 817 INITIAL EVALUATION STEP E.1.  MAT SHOWS LATCHED FOR THE MAINTENANCE MESSAGE WHILE THE VACUUM BLOWER OPERATES.  FIM STATES TO REPLACE THE VACUUM BLOWER LAVATORY SYSTEM 1 RELAY, K38003 IN THE P110. PART NIS AT SAN. PULLED AND COLLARED P110 Z1 CIRCUIT BREAKER AND APPLIED PLACARDS TO 1 CENTER, 3 LEFT AND 4 RIGHT LAV DOORS STATING TO KEEP DOOR LOCKED AND LAV IS INOP ON GROUND AND BELOW 16,000 FEET.  DDP COMPLIED WITH. REPLACED THE VACCUM BLOWER LAVATORY SYSTEM 1 RELAY, K38003 IN P110 PANEL (WDM 38-32-11) AS PER FIM 38-39 TASK 817. NO FIX AT THIS TIME. ALL ASSOCIATED LAVS ARE WORKING NORMAL, LAV NEAR DOOR 3L IS JUST NOT CLOSING. WHEN YOU OPERATED THE AFT LAV NEAR DOOR 4R YOU CAN HEAR IT SUCTION FROM 3L TOILET LAV TANK 1 INDICATES EMPTY WHEN EMPTY. OPS CHECK GOOD, FLUSH NORMALLY.  REF. AMM 38-33-00.
